# SDR CA130701003

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE NR 2 ENGINE ELECTRONIC CONTROL, ELECTRONIC ENGINE CONTROL WARNING LIGHT CAME ON.  THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE RAMP WHERE IT WAS SHUTDOWN AND RESTARTED IN MANUAL MODE.  RUN UPS SHOWED THAT THE NR 2 ENGINE POWER COULD NOT REACH MORE THAN 70 PERCENT.  TROUBLESHOOTING IN PROGRESS.
